Alert archive / California / Wind Advisories in 2006
Wind Advisory 35, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 22, 2006, 1:21 PM PST for 4 counties in California. It took effect at Dec 22, 2006, 3:43 PM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2006, 1:21 PM PST (21:21 UTC)
- In effect from
- Dec 22, 2006, 3:43 PM PST
- Expired
- Dec 23, 2006, 12:38 PM PST
- In force
- 21 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 222121 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 121 PM PST FRI DEC 22 2006 ...INCREASING NORTH TO NORTHEAST WINDS DEVELOPING THIS EVENING OVER PORTIONS OF ORANGE..RIVERSIDE...AND SAN BERNARDINO COUNTIES... .STRONG WINDS CIRCULATING AROUND DEVELOPING LOW PRESSURE IN NORTHWEST MEXICO WILL AUGMENT STRENGTHENING OFFSHORE SURFACE PRESSURE GRADIENTS THIS EVENING TO DRIVE GUSTY WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS INTO SATURDAY. PORTIONS OF THE INLAND EMPIRE NEAR AND BELOW THE CAJON PASS...AND SOME OF THE CANYONS IN THE SANTA ANA MOUNTAINS WILL BE PARTICULARLY VULNERABLE TO THESE WINDS. CAZ048-055-230500- /O.NEW.KSGX.WI.Y.0035.061223T0500Z-061223T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS- 121 PM PST FRI DEC 22 2006 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST SATURDAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH EXPECTED TO DEVELOP NEAR AND BELOW THE CAJON PASS LATE THIS EVENING THROUGH MIDDAY SATURDAY. BRIEF...LOCALLY HIGHER GUSTS WILL BE POSSIBLE IN WIND PRONE AREAS NEAR THE PASS. THE WINDS ARE EXPECTED TO DECREASE SATURDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. USE EXTRA CAUTION. $$ CAZ042-057-230500- /O.NEW.KSGX.WI.Y.0035.061223T0500Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 121 PM PST FRI DEC 22 2006 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST SATURDAY. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH EXPECTED TO DEVELOP THROUGH AND BELOW CANYONS IN THE SANTA ANA MOUNTAINS AFTER 9 PM TONIGHT. THE WINDS ARE EXPECTED TO DECREASE SATURDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. USE EXTRA CAUTION. $$ JAD
6 follow-up statements
000 WWUS76 KSGX 222343 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 343 PM PST FRI DEC 22 2006 ...STRONG NORTHEAST WINDS THROUGH THE MOUNTAIN PASSES AND IN THE INLAND EMPIRE THROUGH SATURDAY MORNING... .STRONG OFFSHORE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AS WE START THE HOLIDAY WEEKEND. WINDS FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE EXPECTED IN THE MOUNTAIN PASSES AND THE INLAND EMPIRE. THE SANTA ANA MOUNTAIN PASSES WILL ALSO BE PARTICULARLY VULNERABLE TO THESE WINDS. VISIBILITIES NEAR ZERO IN AREAS OF BLOWING DUST AND SAND WILL MAKE DRIVING ESPECIALLY TREACHEROUS. CAZ056-058-230600- /O.EXB.KSGX.WI.Y.0035.061222T2343Z-061223T2200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 343 PM PST FRI DEC 22 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST SATURDAY. WINDS WILL INCREASE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 55 MPH AT TIMES THROUGH THE MOUNTAIN PASSES. THE STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE SUBSIDING SATURDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ CAZ048-055-230600- /O.EXT.KSGX.WI.Y.0035.061222T2343Z-061223T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS- 343 PM PST FRI DEC 22 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST SATURDAY. STRONG NORTHEAST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH TONIGHT AND INTO SATURDAY MORNING BEFORE SUBSIDING SATURDAY AFTERNOON. LOCALLY HIGHER GUSTS WILL BE POSSIBLE IN WIND PRONE AREAS NEAR THE CAJON PASS. VISIBILITIES NEAR ZERO IN BLOWING DUST AND SAND WILL MAKE DRIVING ESPECIALLY TREACHEROUS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS. $$ CAZ042-057-230600- /O.EXT.KSGX.WI.Y.0035.061222T2343Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 343 PM PST FRI DEC 22 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST SATURDAY. WINDS WILL INCREASE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 55 MPH AT TIMES THROUGH AND BELOW CANYONS IN THE SANTA ANA MOUNTAINS. THE STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE SUBSIDING SATURDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ MOEDE
000 WWUS76 KSGX 230547 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 947 PM PST FRI DEC 22 2006 ...STRONG NORTHEAST WINDS THROUGH THE MOUNTAIN PASSES AND IN THE INLAND EMPIRE THROUGH SATURDAY MORNING... .STRONG OFFSHORE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AS WE START THE HOLIDAY WEEKEND. WINDS FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE EXPECTED IN THE MOUNTAIN PASSES AND THE INLAND EMPIRE TONIGHT AND SATURDAY MORNING. VISIBILITIES NEAR ZERO IN AREAS OF BLOWING DUST AND SAND WILL MAKE DRIVING ESPECIALLY TREACHEROUS. CAZ048-055-056-058-231415- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 947 PM PST FRI DEC 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... WINDS WILL INCREASE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 55 MPH AT TIMES THROUGH THE MOUNTAIN PASSES. LOCAL GUSTS TO 65 MPH ARE POSSIBLE IN THE WIND PRONE AREAS BELOW THE CAJON PASS. THE STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE SUBSIDING SATURDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ CAZ042-057-231415- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 947 PM PST FRI DEC 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... WINDS TONIGHT WILL RANGE FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND BELOW CANYONS IN THE SANTA ANA MOUNTAINS. THE STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE SUBSIDING SATURDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ MOEDE
000 WWUS76 KSGX 230736 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1136 PM PST FRI DEC 22 2006 ...STRONG SANTA ANA WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS THROUGH EARLY AFTERNOON SATURDAY... .STRONG SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTH WINDS ALOFT BEHIND LOW PRESSURE OVER NORTHERN MEXICO WILL BRING STRONG SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS OF SOUTHERN CALIFORNIA THROUGH MID MORNING SATURDAY...DECREASING DURING THE AFTERNOON. STRONGEST AND MOST WIDESPREAD WINDS...BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS AND FOOTHILLS...COULD GUST TO 80 MPH AT TIMES THROUGH MID MORNING SATURDAY. CAZ057-231200- /O.UPG.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ /O.NEW.KSGX.HW.W.0009.061223T0736Z-061223T2200Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 1136 PM PST FRI DEC 22 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST SATURDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTHEAST WINDS 30 TO 40 MPH WILL PERSIST THROUGH MID MORNING SATURDAY WITH GUSTS TO 80 MPH AT TIMES. WINDS WILL DECREASE LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ048-231200- /O.UPG.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ /O.NEW.KSGX.HW.W.0009.061223T0736Z-061223T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 1136 PM PST FRI DEC 22 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST SATURDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WILL PERSIST THROUGH MID MORNING SATURDAY WITH GUSTS TO 80 MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD BELOW THE CAJON PASS. WINDS WILL DECREASE LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ055-056-058-231200- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1136 PM PST FRI DEC 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. AREAS OF NORTHEAST WINDS 20 TO 30 MPH WILL PERSIST THROUGH MID MORNING SATURDAY WITH GUSTS TO 55 MPH AT TIMES THROUGH PASSES AND CANYONS. WINDS WILL DECREASE LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ CAZ042-231200- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS- 1136 PM PST FRI DEC 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. AREAS OF NORTHEAST WINDS 20 TO 30 MPH WILL PERSIST THROUGH MID MORNING SATURDAY WITH GUSTS TO 55 MPH AT TIMES BELOW PASSES AND CANYONS. WINDS WILL BE STRONGEST AND MOST WIDESPREAD NEAR THE FOOTHILLS OF THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ MARTIN
000 WWUS76 KSGX 231155 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 355 AM PST SAT DEC 23 2006 ...STRONG SANTA ANA WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS THROUGH EARLY AFTERNOON SATURDAY... .STRONG SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTH WINDS ALOFT BEHIND LOW PRESSURE OVER NORTHERN MEXICO WILL BRING STRONG SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS OF SOUTHERN CALIFORNIA THROUGH MID MORNING TODAY...DECREASING DURING THE AFTERNOON. STRONGEST AND MOST WIDESPREAD WINDS...BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS AND FOOTHILLS... COULD GUST TO 75 MPH AT TIMES THROUGH MID MORNING TODAY. CAZ048-231800- /O.CON.KSGX.HW.W.0009.000000T0000Z-061223T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 355 AM PST SAT DEC 23 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 25 TO 35 MPH WILL BECOME MORE WIDESPREAD AFTER SUNRISE AND PERSIST THROUGH MID MORNING WITH GUSTS TO 75 MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD BELOW THE CAJON PASS. WINDS WILL DECREASE LATE THIS MORNING THROUGH THIS AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ057-231800- /O.CON.KSGX.HW.W.0009.000000T0000Z-061223T2200Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 355 AM PST SAT DEC 23 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 30 TO 40 MPH WILL BECOME MORE WIDESPREAD AFTER SUNRISE AND PERSIST THROUGH MID MORNING WITH GUSTS TO 75 MPH AT TIMES. WINDS WILL DECREASE LATE THIS MORNING THROUGH THIS AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ055-056-058-231800- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 355 AM PST SAT DEC 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 20 TO 30 MPH WILL INCREASE IN COVERAGE AFTER SUNRISE AND PERSIST THROUGH MID MORNING WITH GUSTS TO 55 MPH AT TIMES THROUGH PASSES AND CANYONS. WINDS WILL DECREASE LATE THIS MORNING THROUGH THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ CAZ042-231800- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS- 355 AM PST SAT DEC 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 20 TO 30 MPH WILL INCREASE IN COVERAGE AFTER SUNRISE AND PERSIST THROUGH MID MORNING WITH GUSTS TO 55 MPH AT TIMES BELOW PASSES AND CANYONS. WINDS WILL BE STRONGEST AND MOST WIDESPREAD NEAR THE FOOTHILLS OF THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE LATE THIS MORNING THROUGH THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF GREATLY REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ MARTIN
000 WWUS76 KSGX 231759 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 959 AM PST SAT DEC 23 2006 ...GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS THROUGH EARLY AFTERNOON SATURDAY... .STRONG SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTH WINDS ALOFT BEHIND LOW PRESSURE OVER NORTHERN MEXICO WILL CONTINUE GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS OF SOUTHERN CALIFORNIA THROUGH THIS MORNING...DECREASING DURING THE AFTERNOON. STRONGEST AND MOST WIDESPREAD WINDS...BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS AND FOOTHILLS...COULD GUST TO AROUND 45 MPH AT TIMES. CAZ048-057-232200- /O.CAN.KSGX.HW.W.0009.000000T0000Z-061223T2200Z/ /O.EXB.KSGX.WI.Y.0035.061223T1800Z-061223T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 959 AM PST SAT DEC 23 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO AROUND 45 MPH ARES POSSIBLE AT TIMES THROUGH LATE MORNING BELOW PASSES AND CANYONS. WINDS WILL DECREASE THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-058-231900- /O.CAN.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 959 AM PST SAT DEC 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WIDESPREAD WINDS OVER 50 MPH ARE NO LONGER EXPECTED. $$ CAZ042-232200- /O.CON.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS- 959 AM PST SAT DEC 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO AROUND 45 MPH ARE POSSIBLE AT TIMES BELOW CANYONS. WINDS WILL BE STRONGEST AND MOST WIDESPREAD NEAR THE FOOTHILLS OF THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALL MOTORISTS SHOULD BE PREPARED FOR AREAS OF STRONG AND GUSTY CROSSWINDS...AND POSSIBLE AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ JAD
000 WWUS76 KSGX 232038 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1238 PM PST SAT DEC 23 2006 CAZ042-048-057-232145- /O.CAN.KSGX.WI.Y.0035.000000T0000Z-061223T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1238 PM PST SAT DEC 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WIDESPREAD WINDS REACHING ADVISORY CRITERIA ARE NO LONGER EXPECTED. HOWEVER...LOCALLY GUSTY WINDS WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH THE AFTERNOON. $$ JAD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 22, 1:14 PM PST, 7 minutes earlier.
Area forecast discussion, Dec 22, 1:14 PM PST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 114 PM PST FRI DEC 22 2006 .SYNOPSIS...ANY LINGERING MOISTURE AND CLOUDS WILL CLEAR THIS EVENING AS OFFSHORE DEVELOPS. SURFACE HIGH PRESSURE OVER NEVADA WILL TEAM UP WITH STRONG WINDS ALOFT TO FORCE GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS TONIGHT AND SATURDAY MORNING...ESPECIALLY IN ORANGE COUNTY AND THE INLAND EMPIRE. IT WILL REMAIN RATHER COOL THROUGH TONIGHT...THEN FAIR AND WARMER FOR THE WEEKEND UNDER BUILDING HIGH PRESSURE ALOFT. A WEAK...FAST MOVING TROUGH OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF LIGHT PRECIPITATION TUESDAY NIGHT THROUGH EARLY WEDNESDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM...A FEW AREAS OF CLOUDS AND WEAK RADAR ECHOES CONTINUED INTO EARLY AFTERNOON BUT SATELLITE TRENDS SHOW CLEARING. SOME GUSTY W TO NW WINDS HAVE BEEN REPORTED TODAY...MAINLY THROUGH THE HIGH DESERTS AND THE SAN BERNARDINO MOUNTAINS DUE TO ONSHORE FLOW WITH THE PASSING TROUGH...BUT SURFACE PRESSURE GRADIENTS ARE RAPIDLY ACCELERATING OFFSHORE FROM THE GREAT BASIN. TEMPERATURES WERE IN THE UPPER 50S AND 60S MOST AREAS W OF THE MTNS AND IN THE LOWER DESERTS. MODELS SHOW STRONG N FLOW DEVELOPING ALOFT THIS EVENING. THE COMBINATION OF OFFSHORE SURFACE GRADIENTS AND COLD AIR ADVECTION WILL ALIGN LATER THIS EVENING THROUGH SAT MORNING TO PRODUCE WIND ADVISORY STRENGTH WINDS THROUGH AND BELOW FAVORED PASSES AND CANYONS. IT LOOKS LIKE THE MAIN THREAT WILL BE THROUGH AND BELOW THE CAJON PASS AND THE SANTA ANA CANYONS WHERE WIND GUSTS COULD FREQUENTLY EXCEED 45 MPH. SOME STRONGER GUSTS WILL BE POSSIBLE AND LATER SHIFTS WILL MONITOR FOR ANY CHANGES THAT MAY REQUIRE A WIND WARNING. BUT FOR NOW...A WIND ADVISORY WILL BE IN EFFECT FROM 9 PM TONIGHT THROUGH 2 PM SATURDAY. BY SAT MORNING...A RIDGE WILL BE MOVING OVER SOCAL AND WILL LIKELY REMAIN WITH US THROUGH CHRISTMAS DAY. WITH RISING 500 MB HEIGHTS AND THICKNESS...AND WEAK OFFSHORE FLOW...THE DAYS WILL BE FAIR...DRY AND WARMER...WHILE THE DRY AIR AND MOSTLY CLEAR SKIES ALLOW FOR CONTINUED CHILLY NIGHTS. && .LONG TERM (TUESDAY THROUGH THURSDAY)...THE GFS MODEL SHOWS THE RIDGE FLATTENING WITH ANOTHER WEAK SHORT-WAVE TROUGH FORECAST TO SNEAK BY ON WED MORNING. THE MODEL GENERATES SOME PRECIPITATION... SO IT LOOKS LIKE IN THE TUE NIGHT TO WED TIME FRAME THERE IS A CHANCE OF ANOTHER SHOT OF LIGHT PRECIPITATION. WEAK HIGH PRESSURE IS FORECAST TO BUILD RIGHT BACK IN WITH DRY AND MILD WEATHER INTO THE NEW YEAR. && .AVIATION... LINGERING MOISTURE THIS EVENING BETWEEN FL040-FL060 AND BETWEEN FL080-120 WILL PRODUCE SCATTERED STRATOCUMULUS AND ALTOCUMULUS STANDING LENTICULARS NEAR/IN LEE OF MOUNTAINS UNTIL 1900 PST/0300 UTC. WIND DIRECTION STILL FROM THE NORTHWEST AT THIS TIME BUT WILL BE VEERING QUICKLY TO THE NORTH BY 1600 PST/0000 UTC AND THEN TO NORTHEAST BY 2200 PST/0600 UTC. WIND SPEEDS 35-50 KT BETWEEN FL050-FL100...SO EXPECT FREQUENT SEVERE TURBULENCE OVER AND IN LEE OF MOUNTAINS THROUGHOUT NIGHT AND INTO LATE SATURDAY MORNING 1000 PST/1800 UTC. && .MARINE... ABOUT HALF THE ENERGY FROM THE LARGE WEST NORTHWEST SWELL IN THE OUTER WATERS IS MAKING IT THROUGH THE ISLANDS...BUT THE 13-14 SECOND PERIOD IS NOT ALLOWING SIGNIFICANT REFRACTION TOWARDS THE ORANGE COUNTY COAST...SO A HIGH SURF ADVISORY FOR ONLY SAN DIEGO COUNTY STILL LOOKS LIKE A GOOD CALL. ALONG EXPOSED SOUTH SAN DIEGO COUNTY BEACHES FREQUENT 6 TO 12 FOOT BREAKERS ARE OCCURRING. EXPECT ABOUT A ONE FOOT DROP OVERNIGHT...AND A FOUR FOOT DROP IN HEIGHT FROM SATURDAY MORNING INTO SUNDAY MORNING. && && .SGX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR PORTIONS OF THE INLAND EMPIRE...THE SAN BERNARDINO MOUNTAINS...AND ORANGE COUNTY...BELOW PASSES AND CANYONS...SEE LAXNPWSGX. HIGH SURF ADVISORY FROM 8 AM THIS MORNING TO 7 AM PST SUNDAY FOR SAN DIEGO COUNTY COASTAL AREAS...SEE LAXSRFSGX. && PUBLIC...JAD AVIATION/MARINE...BALFOUR NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Dec 22, 6:50 AM PST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 650 AM PST FRI DEC 22 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-231200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 650 AM PST FRI DEC 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. * GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP AS HIGH PRESSURE BUILDS OVER NEVADA LATE TONIGHT...ESPECIALLY BELOW PASSES AND CANYONS. * HIGH SURF WITH DANGEROUS RIP CURRENTS...SEE LAXSRFSGX. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY * GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP AS HIGH PRESSURE BUILDS OVER NEVADA THROUGH SATURDAY MORNING...ESPECIALLY BELOW PASSES AND CANYONS. * HIGH SURF WITH DANGEROUS RIP CURRENTS THROUGH SATURDAY...SEE LAXSRFSGX. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JAD
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:00 AM PST | High Surf Advisory | SGX | San Diego | 48 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.